Jump to content
Important Survey - Please Participate ×

Study, Dec./16: Assoc'n of SSRIs with increased risk of intracranial hemorrhage


[La...]

Recommended Posts

This Canadian study is called "Association of Selective Serotonin Reuptake Inhibitors With the Risk for Spontaneous Intracranial Hemorrhage" (ICH).

 

"Conclusions and Relevance:  The use of SSRIs and more generally of antidepressants with strong inhibition of serotonin reuptake are associated with an increased risk for ICH, particularly in the first 30 days of use and when used concomitantly with oral anticoagulants."

 

This is a risk that I wasn't aware of until now. Certainly, I was never told of any of the (many) risks before I was put on an SSRI. I'm glad to be off it.

 

https://www.ncbi.nlm.nih.gov/pubmed/27918771

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...